PL EN


Preferences help
enabled [disable] Abstract
Number of results
2015 | 128 | 2B | B-330-B-331
Article title

One-Loop Perturbative Corrections for Noncommutative N = 1 Supesymetric Gauge Theories in two Dimensions

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We calculate the contribution of the tadpole for gauge field of the noncommutative gauge supersymmetric theory in two dimensions in Minkowski space. We have found two types of divergences UV/IR similar to those found in the contribution of the ghost field loop.
Keywords
Year
Volume
128
Issue
2B
Pages
B-330-B-331
Physical description
Dates
published
2015-8
References
  • [1] S. Minwalla, M. Van Raamsdonk, N. Seiberg, JHEP 2000, 020 (2000), doi: 10.1088/1126-6708/2000/02/020
  • [1a] M. Van Raamsdonk, N.Seiberg, JHEP 2000, 035 (2000)., doi: 10.1088/1126-6708/2000/03/035
  • [2] Y. Liao, Nucl.Phys. B 713, 235 (2005), doi: 10.1016/j.nuclphysb.2005.02.033
  • [3] A. Hasimoto, N. Itzhaki, arXiv: hep-th/9907166, 1999
  • [4] D. Klemm, S. Penati, L. Tamassia, arXiv: hep-th/0104190, 2003
  • [5] K. Zaibak, S. Kouadik, AIP Conf. Proc. 1444, 434 (2012), doi: 10.1063/1.4715471
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv128n2b096kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.